Alert archive / Pennsylvania / Flash Flood Warnings in 2004

Flash Flood Warning 6, NWS Binghamton, NY

May 12, 2004Pike County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at May 12, 2004, 6:22 PM EDT for Pike County, Pennsylvania. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2004, 6:22 PM EDT (22:22 UTC)
Expired
May 12, 2004, 8:15 PM EDT
In force
113 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Pike County, PA

The radar

The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2004-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2004-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1713 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBGM 122225
FFWBGM
PAC103-130015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
622 PM EDT WED MAY 12 2004

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PIKE COUNTY IN NORTHEAST PENNSYLVANIA

* UNTIL 815 PM EDT

* AT 620 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH 
RAINFALL RATES UP TO 2 INCHES PER HOUR ACROSS CENTRAL PIKE COUNTY. 
THIS IS THE AREA WHICH RECEIVED EXCESSIVE RAINFALL EARLIER TODAY. 

* LOCATIONS IN THE WARNING INCLUDE PECKS POND, BUSH KILL CREEK, 
MILFORD AND DINGMANS FERRY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 4138 7480 4117 7481 4118 7531 4135 7534

$$
2 follow-up statements
000 
WGUS71 KBGM 122334
FFSBGM
PAC103-130030-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
726 PM EDT WED MAY 12 2004

...A FLASH FLOOD WARNING CONTINUES UNTIL 815 PM EDT FOR PIKE 
COUNTY...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF EXCESSIVE RAINFALL OVER CENTRAL AND SOUTHERN 
PIKE COUNTY. THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE ACROSS 
THESE AREAS FOR THE NEXT 30 TO 60 MINUTES, AND THEN BEGIN TO 
DIMINISH. 

FLOODING IS LIKELY TO OCCUR OVER MANY OF THE SMALLER STREAMS AND 
CREEKS OVER THIS AREA, INCLUDING BUSH KILL AND BEAVER RUN. ROUTE 402 
BETWEEN PORTERS LAKE AND BUSH KILL WILL ALSO SEE ADDITIONAL FLOODING 
FROM THESE STORMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO
HIGHER GROUND.

$$
000 
WGUS71 KBGM 130017
FFSBGM
PAC103-130115-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
812 PM EDT WED MAY 12 2004

...THE FLASH FLOOD WARNING WHICH WAS IN EFFECT UNTIL 815 PM EDT FOR
PIKE COUNTY HAS EXPIRED...

THUNDERSTORMS WITH HEAVY RAIN HAVE WEAKENED AND ARE MOVING OUT OF 
THE AREA. HOWEVER, SOME ROADS MAY STILL BE COVERED WITH WATER, 
AND MOTORISTS ARE ADVISED TO AVOID DRIVING THROUGH FLOODED ROADWAYS. 
IN ADDITION, SMALLER STREAMS AND CREEKS MAY EXPERIENCE MINOR 
FLOODING BEFORE WATER LEVELS RECEDE LATER THIS EVENING.

REMEMBER, DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER 
COVERS THE ROADWAY. FOR THE LATEST UPSTATES STAY TUNED TO NOAA 
WEATHER RADIO, OR VISIT OUR WEBSITE AT WEATHER.GOV.

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 12, 3:15 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 12, 3:15 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
315 PM EDT WED MAY 12 2004

.SHORT TERM (TON-FRI)...
FCST AREA ON PERIPHERY OF UPPER LVL RIDGE WITH WARM SWLY FLOW IN THE
LOW LEVELS. SFC WARM FRONT PASSING THRU AREA THIS AFTERNOON AND WILL
BE NORTHEAST OF AREA BY THURS MORNING. TSRA WITH VRY HVY RAIN AND
TRAINING CELLS HAVE PRODUCED POCKETS OF FLASH FLOODING IN PIKE AND
WYOMING COUNTY PA THIS AFTERNOON...WITH OTHER CELLS MOVING SOUTH
ALONG NE-SW BNDRY THRU CNY. WATER VAPOR LOOP AND MODELS DONT SHOW
MUCH LIFT ALOFT TON THRU FRI...BUT RGNL RADAR/SAT/LIGHTNING DATA
POINTS TO CONVECTION FIRING IN THIS AIRMASS UPSTREAM. WITH LINGERING
MESOSCALE BNDRYS...ITS DEFINITELY WORTH KEEPING THE MAINLY LATE
MORNING AND AFTERNOON SCT TSRA IN THE FCST FOR THE NEXT TWO DAYS AS
FCST SOUNDINGS PROG SUFFICIENT INSTABILITY. RIDGING ALOFT CONTINUES
TO STRENGTHEN TONIGHT...SO COVERAGE SHOULD BE A BIT LESS THAN
TODAY...THEN INCREASE ON FRIDAY WITH SAGGING UPR HEIGHTS AND SFC
FRONT EDGING CLOSER.

MADE SOME SIG CHANGES TO SKY CONDITIONS IN THE GRIDS BY REDUCING
PERCENT COVER. MODELS HAVE BEEN OVERDONE WITH RH...AND THUS CLOUD
FIELDS IN THE LAST 36 HOURS...AND THEY CONTINUE TO LOOK THAT WAY
WITH TIME. EXPECT P/S DAYS/EVENINGS...WITH M/CLR AND PATCHY FOG
NIGHTS.

MOS VALUES LOOK GOOD WITH WARM DAYS AND MILD MUGGY NIGHTS AND
GENERALLY BLENDED THEM WITH PREV FCST.

&&

.EXTENDED (FRI NGT-WED)...
FRIDAY NIGHT AND EARLY SATURDAY CONTINUE TO BE DOMINATED BY WARM
SWLY FLOW AROUND NRN PERIPHERY OF BERMUDA HIGH. WEAK SHORT WAVE
COULD SET SOME TSTORMS OFF WITH HELP FROM DAYTIME HEATING. STRONG
COLD FRONT WILL CROSS THE REGION SATURDAY EVENING. THIS ASSOCIATED
WITH WEAKENING UL TROF AND COOLER MID LEVEL TEMPS. AFTER THIS FRONT
GOES THROUGH DRY CONDITIONS WILL PREVAIL SUNDAY INTO MONDAY. SFC
HIGH BUILDS INTO UPSTATE NY THEN MOVES E.

MOISTURE RETURN TUESDAY AHEAD OF NEXT COLD FRONT. GFS ON THE DRY
SIDE COMPARED TO MOST OF THE OTHER MID RANGE MODELS MONDAY AND
TUESDAY. SOME OF THESE OTHER MODELS DEVELOP A WARM FRONT FOR MONDAY.
WILL CONTINUE WITH THE CHC POPS MON NGT INTO TUESDAY. THE FRONT WILL
CROSS TUE PM THEN STALLS IN MID ATLANTIC.

FOLLOWED CLOSE TO GFS AND HPC GUIDANCE THROUGH THE PERIOD.

&&

.AVIATION...
CONVECTION FIRING IN WARM MOIST AIRMASS. HEAVY RAIN AND SMALL HAIL
WITH LITTLE SHEAR DUE TO LIGHT WINDS. TS/RW ISOLATED  BUT TEMPO
FIRST FEW HOURS ALL BUT SYR AND ITH. SYR HAD PRECIP EARLIER AND NOW
MAY HAVE A LAKE BREEZE. VFR CONDITIONS EVERYWHERE NOW EXCEPT IN
TSRA. INCLUDED A TEMPO FOR MVFR FOG AROUND SUNRISE FOR AVP AND ELM
WHERE PRECIP SHOULD ADD ENOUGH MOISTURE. LIGHT TO CALM WINDS WILL
ALSO HELP.
&&

.BGM WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
PA...FLASH FLOOD WATCH UNTIL 7 PM FOR PAZ043>044-047>048-072.

SHORT TERM...BREWSTER
EXTENDED/AVIATION...CHAMPNEY
Hazardous weather outlook, May 12, 4:00 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
400 PM EDT WED MAY 12 2004

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-122200-
BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-
LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY-
NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY-
SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA-
STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-
WYOMING PA-YATES NY-
400 PM EDT WED MAY 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT...
SCATTERED HEAVY RAIN PRODUCING THUNDERSTORMS WILL GRADUALLY
DISSIPATE AROUND...OR SHORTLY AFTER SUNSET THIS EVENING. THERE HAVE
BEEN RADAR ESTIMATES OF LOCALIZED RAINFALL IN EXCESS OF 4 INCHES
OVER NORTHEAST PENNSYLVANIA EARLIER THIS AFTERNOON WITH REPORTS OF
FLASH FLOODING AND ROAD CLOSURES. FLASH FLOOD WATCH IS IN EFFECT FOR
PARTS OF NORTHEAST PA WHERE HEAVIEST RAINFALL OCCURRED AND IS PRIMED
FOR ADDITIONAL FLOODING IF MORE STORMS DEVELOP. SEE (ALBFFABGM
WGUS61) FOR DETAILS.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS NOT ANTICIPATED THIS EVENING...BUT SPOTTERS
THAT RECEIVE HEAVY RAINFALL ARE ASKED TO CONTACT THE NATIONAL
WEATHER SERVICE.

JAB

In the hours before

Special weather statement, May 12, 1:29 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
129 PM EDT WED MAY 12 2004

NYZ036-045-046-121830-

...A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING INTO THE
AREA...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS FROM 20 MILES NORTHWEST
OF COOPERSTOWN TO 19 MILES WEST OF NORWICH...MOVING EAST AT 45 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
NORWICH AT 145 PM.
COOPERSTOWN AT 205 PM.
ONEONTA AT 220 PM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.

RHB
Local storm report, May 12, 2:19 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
219 PM EDT WED MAY 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      PECKS POND              41.30N 75.10W
05/12/2004                   PIKE               PA   EMERGENCY MNGR

            2 TO 3 FEET OF WATER ON ROUTE 402.

0213 PM     FLASH FLOOD      TUNKHANNOCK             41.54N 75.95W
05/12/2004                   WYOMING            PA   LAW ENFORCEMENT

            2 TO 3 FEET OF WATER ON ROADS. MANY CLOSED THROUGHOUT THE
            TOWNSHIP. ALSO THROUGHOUT EATON TOWNSHIP.

&&

JAB
Special weather statement, May 12, 2:32 PM EDT, 3 hours 50 minutes before
NYZ062-121930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
232 PM EDT WED MAY 12 2004

...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL OVER CENTRAL SULLIVAN COUNTY.

HEAVIEAST RAINS WERE LOCATED NEAR FORESTDALE AND KENOZA LAKE, AND
OTHER AREA THAT MAY BE AFFECTED BY HEAVY RAIN INCLUDE BRISCOE,
JEFFERSONVILLE, WHITE SULPHER SPRINGS, AND SWAN LAKE.

EXPECT HEAVY RAINFALL WITH THESE STORMS. LOCALIZED RAINFALL RATES OF
UP TO 2 INCHES PER HOUR ARE POSSIBLE. MOTORISTS SHOULD WATCH OUT FOR
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV

RHB/RAM
Special weather statement, May 12, 2:32 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED GENERIC CODE FORMAT
NATIONAL WEATHER SERVICE BINGHAMTON NY
232 PM EDT WED MAY 12 2004

NYZ062-121930-

...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL OVER CENTRAL SULLIVAN COUNTY.

HEAVIEAST RAINS WERE LOCATED NEAR FORESTDALE AND KENOZA LAKE, AND
OTHER AREA THAT MAY BE AFFECTED BY HEAVY RAIN INCLUDE BRISCOE,
JEFFERSONVILLE, WHITE SULPHER SPRINGS, AND SWAN LAKE.

EXPECT HEAVY RAINFALL WITH THESE STORMS. LOCALIZED RAINFALL RATES OF
UP TO 2 INCHES PER HOUR ARE POSSIBLE. MOTORISTS SHOULD WATCH OUT FOR
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV

RHB/RAM
Special weather statement, May 12, 4:52 PM EDT, 1 hour 30 minutes before
NYZ056-057-PAZ038-039-122145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
452 PM EDT WED MAY 12 2004

...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL...ALONG A LINE EXTENDING FROM
DEPOSIT TO MONTROSE TO ATHENS.....MOVING SOUTHEAST AT 10 MPH.

THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR...HICKORY GROVE AND
HALLSTEAD AT 515 PM...WYSOX AND SUSQUEHANNA AT 530 PM...NEW MILFORD
AND HERRICK AT 545 PM.

EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL
RATES UP TO 2 INCHES PER HOUR ARE POSSIBLE. MOTORISTS SHOULD WATCH
OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE
ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM WINDOWS
UNTIL THE STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV
Special weather statement, May 12, 6:02 PM EDT, 20 minutes before
PAZ047-122230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
602 PM EDT WED MAY 12 2004

...THUNDERSTORM WITH HEAVY RAIN AND SMALL HAIL MOVING INTO THE
AREA...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL NEAR HAZLETON....OR
ABOUT OVER FREELAND....MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
STODDARTSVILLE AT 630 PM.

THE THUNDERSTORM WILL PRODUCE VERY HEAVY RAIN AND FREQUENT
LIGHTNING. RAINFALL RATES COULD BE AS MUCH AS ONE TO TWO INCHES PER
HOUR. MINOR FLOODING OF SMALL STREAMS, LOW LYING AND URBAN AREAS ARE
POSSIBLE.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.

RRM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:52 PM EDTFlash Flood WarningBGMPike113 min
May 12, 1:12 PM EDTFlash Flood WarningBGMWayne2 hr
May 12, 1:37 PM EDTFlash Flood WarningBGMWyoming113 min

Nearby

Flash Flood Warnings in Pennsylvania, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.